What cause stomach aches and mucous in stool in children?

Depends... A lot of things, ranging from a minor viral syndrome to a more serious gastrointestinal disorder (colitis). Mucousy stools could be colitis, or inflammation of the colon. Is blood present in the stools? Bacterial colitis may require antibiotics. Call your pediatrician.
Many Things. Many things cause these symptoms. Much more information is needed. How long has this been going on? How often? Are there other sx? And more.Causes may include allergies, intolerances, infections of different types and more. More specific answers are impossible in this forum.Call your doctor.

Related Questions

My 5 year old just had very green mucus on/in her stool. Complains often of stomach aches. What should I be worried about?

Mucous is unusual. Regardless of the color, mucous in stool can be a sign of infection or inflammation in the intestines. If the stools are loose or watery, this is even more likely. I would recommend that she see her doctor and that a stool test be done to check for a bacterial/parasitic infection or malabsorption of fats and proteins. Tests can take 3-5 days to obtain results. Read more...

What may cause stomach aches followed with bloody stool?

Get Help NOW! Gi bleeding can be without warning, brisk, & originate anywhere in the gut (from esophagus, stomach, to rectum. Don't hesitate to seek urgent evaluation/care especially if lightheaded, dizzy, weak. Sources of particular concern: bleeding stomach ulcers, ischemic colitis, infectious colitis, inflammatory bowel disease. Get right to a doctor, &consider stopping any non-prescribed NSAID drugs now. Read more...

Stomach ache since last Saturday and I ate at a Sonic while traveling by car! Could that be cause? Also dark stools now. Used garden mint in 3 moijtos

Could be. Causes of stomach pain are plentiful. Infection or food poisoning from a meal 6 days prior to onset would likely be associated with some degree of diarrhea and/or vomitting. Gall stone pain, on the other hand and as an example, could have been exacerbated by greasy meal and then persisted. More information would be needed to help. Dark stools are concerning and should be discussed with physician. Read more...

Mix of dark and light green stool especially after eating certain fruits i.e. grapes n dull stomach ache for two months. Possible causes?

Changed stool color. The color of stool varies with foods, speed of emptying of the GI tract, medications & supplements ingested, gut flora (unique for each individual), additives (like blood), subtractions (like absent bile), infection, inflammation, & other factors. Consider what you ate in the last few days, but if greenish color is unusual for you & persists or is accompanied by other symptoms, see your doctor. Read more...

Greenish stool and stomach aches! How long will it last?

Green colored stool. The color of stool varies with foods, speed of emptying of the GI tract, medications & supplements ingested, gut flora (unique for each individual), additives (like blood), subtractions (like absent bile), infection, inflammation, & other factors. Consider what you ate in the last few days, but if greenish color is unusual for you & persists or is accompanied by other symptoms, see your doctor. Read more...

What are stomach aches and green stool symptomatic of in an 8-year-old?

Nonspecific. Stomachaches can be anything and nothing; green stool is usually a sign of rapid transit of food through the bowel and not much else. Read more...

I have a stomach ache. My stool is a greenish color.?

Green stool. Green stool may simply be a sign of rapid transit such as what would occur during a diarrheal illness. Bile, made in the liver, is a greenish color and can lead to a discoloration of the stool. This may all be from a simple viral GI bug, common around this time. If there is no fever, blood in the stool or vomiting, you could try simple things like rest, hydration, simple bland diet. See md >3days. Read more...
Sorry. To hear that you have a stomach ache. You might want to consult your doctor if it continues. Read more...